Show simple item record

dc.contributor.authorKryzhevich, Sergey G. ( Orcid Icon 0000-0002-1253-1015 )
dc.contributor.authorVolpert, Vitaly A. ( )
dc.date.accessioned2021-07-20T13:54:48Z
dc.date.available2021-07-20T13:54:48Z
dc.date.issued2006-08-31
dc.identifier.citationKryzhevich, S. G., & Volpert, V. A. (2006). Different types of solvability conditions for differential operators. Electronic Journal of Differential Equations, 2006(100), pp. 1-24.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13973
dc.description.abstractSolvability conditions for linear differential equations are usually formulated in terms of orthogonality of the right-hand side to solutions of the homogeneous adjoint equation. However, if the corresponding operator does not satisfy the Fredholm property such solvability conditions may be not applicable. For this case, we obtain another type of solvability conditions, for ordinary differential equations on the real axis, and for elliptic problems in unbounded cylinders.en_US
dc.formatText
dc.format.extent24 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectLinear differential equationsen_US
dc.subjectSolvability conditionsen_US
dc.subjectNon-Fredholm operatorsen_US
dc.titleDifferent types of solvability conditions for differential operatorsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record